Jump to content
CrazyBoards.org

bk93062

Member
  • Posts

    3
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So I'm going to drop the Anafranil back to 50mg. I can't stop shaking - and my resting pulse today has been as high as 145. This is out of control, I can actually see my fingers individually trembling and I'm light headed. Something tells me this drug might not be the one for me... How does 80% SERT at 10mg of CMI translate for other meds? Is there a chart anywhere? What's the target occupancy?
  2. Hi everyone - Thanks for your replies. There is no suspected OCD just some sub-clinical tendencies. Having failed 2 SSRIs and then the SNRI, followed by no luck with Remeron, the doctor decided to go the TCA route. He initially wanted to use Pamelor but decided to go with Anafranil instead. I never tried the Fetzima because I was really concerned about doing a cold turkey stop of Cymbalta after being on it for 10 years. Thinking back on it, I wonder if it would have been better to go with a sertraline + pamelor combo (a la Gillman). My concern there is which one to start first. I wouldn't want to start both at the same time because then I wouldn't be able to differentiate side effects. My understanding on Lamictal was that it was more or less side-effect neutral which is why I agreed to start it on top of the Anafranil. I've been on the Anafranil for 3 weeks and I haven't stopped shaking. The orthostatic stuff has gotten somewhat better, but I'm still a mess - still crying, still panicking. Resting pulse is around 100-110. I occasionally take Klonopin .25mg but I upped it to .5mg and it's not even touching any of this.
  3. Hi everyone - I'm new to these boards, but hoping for some 2nd opinions from other fellow sufferers who have been around the block with this crazy medication merry go-round. Long story made slightly shorter: major anxiety and panic attacks turned into co-morbid depression around 2009. Everything was misdiagnosed as allergies, headaches, etc, but it took a good 6 months to get a proper diagnosis for GAD/PD/MDD, which has since become quite resistant to treatment. I left school in spring 2009 in a state of total breakdown and despair at age 20. I was put on Lexapro up to 30mg which was a disaster through and through - it fixed nothing and it was, still to this day, the hardest drug I ever came off of. Once off, I stabilized on Paxil, enough to go back to school and be pretty stable and happy in the fall of 2009. Paxil gave me some sense of calm and lifted my mood, but the headaches with it became quite difficult to manage and they did not go away. Noting the fair response to Paxil but with pain, my psych put me on Cymbalta to try and kill 2 birds with one stone. I was up to 90mg but eventually settled at 60mg for most of my time on it. It was never perfect, but it was quite good for me - I had 10 stable years and my chief complaint was really just fatigue. I travelled the world and was quite happy. Occasional anxiety, but nothing clinical. Fast forward to November 2019 and it became clear that the Cymbalta was failing. Updosing to 90mg didn't help. At this time, my psych, who I had trusted all these years, suddenly closed the office for 6 months to go on maternity. Without having time to help me, she suggested I cold turkey off Cymbalta (after 10+ years!) and instantly switch to Fetzima. Adamantly against this, the office was closed and I had to find a new doctor in a hurry. The new psych's first order of business was to add Rexulti. I had some success with Rexulti in elevating mood, but the panic continued set in. I felt Rexulti improve my mood overnight (I swear - and I am very skeptical) at .25mg. I eventually made it up to 1mg of Rexulti, but was deteriorating fast with panic. Still, being unsure if the panic was because of the Rexulti or a relapse, my new psych decided to pull the Rexulti and lowered the Cymbalta to 30mg. We tried adding Remeron to the Cymbalta, up to 45mg, and the Remeron was a disaster. I became suicidal, which was not a feature of my depression before. 6 ketamine infusions later, the suicidal thoughts ended and I tapered off the Remeron over the course of about 7 days. Ketamine was helpful for SI, but didn't deliver any miracles on mood or anxiety itself. While on 30mg of Cymbalta, we decided to start Anafranil at 25mg. Upon updosing to Anafranil 50mg, we pulled the Cymbalta and that was now 15 days ago. I've since worked up to Anafranil 100mg and the side effects have been difficult. I think I am clenching my teeth (my ears feel full which is what makes me suspect), but I've also been having some tremors and I feel like I am shaking inside even though its not visible outside, if that makes any sense. My resting pulse has gone up to about 100bpm. Some of the orthostatic issues have calmed down a bit. The Anafranil has numbed me somewhat, but the fog of depression is still very, very real. As of 5 days ago, the psych added Lamictal 25mg and as of today, has lowered Anafranil to 75mg to see if side effects calm down. So, as of this moment, I have about 5 days of Lamictal 25mg and almost 3 weeks of Anafranil (7 days of 25mg, 5 days of 50mg, 5 days of 75mg, and 3 days of 100mg, now dropping back). I am a bit flatter - the lows aren't as low as often, but there is no joy, there is no happiness. I'm spaced out, the fog is real, and the physical symptoms of anxiety are still present. To put it quite short: I'm physically uncomfortable and I feel totally unplugged and disconnected. Some questions/thoughts: 1) I know 3 weeks on Anafranil and at this dose might not be enough time to judge it, but I think my doctor is beginning to doubt if its the right drug for me based on side effects. 2) My depression is unipolar and I think it started with panic and GAD. I was always a bit high strung. Now, in this current state, I am borderline agoraphobic. 3) My gene assay is at this link. The new psych doesn't believe in it and interestingly, Cymbalta, which was good for me for 10+ years, was contraindicated per the gene report. 4) Klonopin sedates me a bit at .5mg, but does not lower the physical anxiety/symptoms, some of which might be Anafranil side effects. So basically, I'm wondering what you all think I should do? I don't know how much time to give Anafranil but I don't have a good feeling about it. I'm leaning toward going back on Rexulti to see if it helps alongside the (eventual) raising of Lamictal. Any guidance from the pharmacological experts here would be so very appreciated as you know much more about these drugs than I do. It's incredible how physical and heavy the symptoms of anxiety and depression are. I feel so out of sync with time and overwhelmed. I just want it to go the F away! Thanks so much. My very best to all of you in these challenging times.
×
×
  • Create New...